# SDR SWIA202157596

- Difficulty date: January 25, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FUSELAGE STRINGER @ FS 942.0 HAS CORROSION     (C-CHECK RO 4/20/2021)    REMOVED DAMAGED ANGLES AND INSTALLED NEW L/H, R/H AND CENTER ANGLES AT WING TO BODY FUSELAGE STRINGER F.S 942.00 IAW CRJ 700 SRM 51-42-O6
